# SDR RAIA2019121980024

- Difficulty date: December 8, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 32-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS CORROSION ON UPPER SURFACE FROM STA 32 THRU 35 LH-          R/R LH FLOOR SILL AT FR 32 THRU 35.
